# SDR HNAA2017122700404

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 53,975 hours, 63,760 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg Inhibit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTOR HANDLE WAS PLACED IN DOWN POSITION,  GEAR INDICATION WAS THREE RED AND NO DOOR INDICATION.  CREW PERFORMED ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND LANDING GEAR DOWN INHIBIT SWITCH WIRING TO BE AT FAULT.  R & R THE 3261-S25 LANDING GEAR INHIBIT SWITCH.  OPS CHECKED GOOD IAW WDM 32-30-01.
